MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA POLARIS 100-200; LIGHT, SURGICAL

DRÄGERWERK AG & CO. KGAA POLARIS 100-200; LIGHT, SURGICAL
Catalog Number G16980
Medical Device Problem Codes Loose or Intermittent Connection (1371); Detachment of Device or Device Component (2907); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the user found a gap between the joint during the surgical change period and indicated that it may fall off.No health consequences were reported.
 
Additional Manufacturer Narrative
The investigation was just started; results will be provided in a follow-up report.H3 other text : on-going.
 
Additional Manufacturer Narrative
The affected parts were examined onsite by dräger service and related information including a picture of the faulty component were made available.Affected parts were not returned and therefore not available for further investigation at the manufacturer¿s site.The investigation was based on the assessment of all related information as provided.As result of the investigation, a production failure at the supplier¿s site regarding the cardanic was identified to be the root cause of the event (human error, failure to follow the instructions).The retaining ring was either not fitted correctly in the groove or was fitted only on one side.In the current event, the affected system has been repaired.Furthermore, all polaris 100/200 systems installed at the customer¿s site were checked without deviation; no further faulty cardanic were found showing the reported fault pattern.Checks of the total stock material and the assessment of worldwide requests for repair cardanics (including the reason for the request) have shown that there is no systematic error.The installation instructions of the supplier of the cardanic were considered appropriate ¿ however, to improve the readability and to avoid misunderstanding, pictures and measurement specifications were added to show the difference between a correct and incorrect fit of the retaining ring.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.H3 other text : device not available for evaluation.
 
Event or Problem Description

Brand Name
POLARIS 100-200
Common Device Name
LIGHT, SURGICAL
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key18775607
Report Number9611500-2024-00075
Device Sequence Number20403429
Product Code FTD
UDI-Device Identifier04048675268109
UDI-Public(01)04048675268109(11)191008(93)G16980-30
Combination Product (Y/N)N
PMA/510(K) Number
K123776
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG16980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown